# SDR SWAA2024040460021

- Difficulty date: March 6, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HANDLE CAM PLATE HAS CHAFING MARK<[01] REMOVED AND REPLACED FWD GALLEY SERVICE DOOR HANDLE CAM PLATE PER B737 SOPM 20-50-01;[02] VERIFIED STEP 1
